ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Back to Search Results |
| Catalog Number |
PN150 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the package received was nonsterile; the entire lot appeared contaminated and every single thing has white particle.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/23/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/20/2026.Investigation summary.The product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that eight (8) pn150 packaging were returned, five (5) with the device inside it's packaging unopened, two (2) with the device inside it's packaging opened and one (1) packaging empty.In addition, the luer lock connector was returned inside a plastic bag.Upon visual inspection of the packaging, a foreign matter was noted to be on it, and it was confirmed to be white flakes from the tyvek.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on how these white flakes get loose from the tyvek.The reported complaint was confirmed.Device history review a manufacturing record evaluation was performed for the finished device lot 824a71 number, and no non-conformances were identified.